Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Nausea, abdominal discomfort, giddiness, no bowel movements

male,76yrs with nausea,abdominal discomfort no bowel movements.giddiness,loss of appetite and general weakness since two days .known case of bronchial asthma but presently chest xray n findings are normal .total wbc count 0000..abdomen on palpation shows no abnormal findings..underwent a surgery for hernia one year back and recovery was normal.had one episode of septicemia n pneumonia a year back..and was discharged after treatment and hospitalization of 20 days.
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi, you have not given any history of drug intake. if you have taken any drugs, it may cause drug induced gastritis. So take some antacids, make lifestyle changes to take less spicy food, no smoking/alcohol. exercise will help. add yogurt to your meals.
Answered: Sun, 9 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor